信息科学与工程学院机构知识库

Institutional Repository, School of Information Science and Engineering

 

兰州大学机构库  > 信息科学与工程学院  > 期刊论文
题名: Fault-tolerant Hamiltonian laceability of balanced hypercubes
作者: Zhou, QG(周庆国); Chen, D; Lu, HZ
收录类别: SCIE ; EI
出版日期: 2015-04-10
刊名: Information Sciences
卷号: 300, 页码:20-27
出版者: ELSEVIER
出版地: NEW YORK
英文摘要: The balanced hypercube, as a new variant of hypercube, has many desirable properties such as strong connectivity, high regularity and symmetry. The particular property of the balanced hypercube is that each processor has a backup processor sharing the same neighborhood. A Hamiltonian bipartite graph G (V-0 boolean OR V-1, E) is said to be Hamiltonian laceable if there is a Hamiltonian path between any two vertices x is an element of V-0 and y is an element of V-1. It has been proved that the balanced hypercube BHn, is Hamiltonian laceable for all n >= 1. In this paper, we have proved that after at most 2n - 2 faulty edges occur, BHn remains Hamiltonian laceable for all n >= 2, this result is optimal with respect to the number of faulty edges can be tolerated in BHn. (C) 2014 Elsevier Inc. All rights reserved.
关键词: Interconnection network ; The balanced hypercube ; Hamiltonian laceable ; Fault-tolerant
作者部门: [Zhou, Qingguo ; Chen, Dan] Lanzhou Univ, Sch Informat Sci & Engn, Lanzhou 730000, Gansu, Peoples R China ; [Lu, Huazhong] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
通讯作者: Lu, HZ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
学科分类: Computer Science
文章类型: Article
所属项目编号: National Natural Science Foundation of China [11201208]
所属项目名称: 国家自然科学基金项目
项目资助者: NSFC
语种: 英语
DOI: 10.1016/j.ins.2014.12.026
ISSN号: 0020-0255
WOS记录号: WOS:000350192800002
EI记录号: 20151400709215
IR记录号: 20151400709215
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/116290
Appears in Collections:信息科学与工程学院_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Zhou-2015-Fault-tolerant Hamiltonian laceabili.pdf(687KB)----限制开放 联系获取全文

Recommended Citation:
Zhou, QG,Chen, D,Lu, HZ. Fault-tolerant Hamiltonian laceability of balanced hypercubes[J]. Information Sciences,2015,300:20-27.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Zhou, QG]'s Articles
[Chen, D]'s Articles
[Lu, HZ]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Zhou, QG]‘s Articles
[Chen, D]‘s Articles
[Lu, HZ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace